Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diabetic, hypothyroidism. Allergy symptoms. Solution?

HI, I am a type one diabetic and have autoimmune hypothyroidism. Recently I have suffered allergy like symptoms (hives, redness of the skin, itching all over the body)m and i still dont know the cause. Doctors prescribed me antihistamines (Telfast - aureus - xyzal) which worked for a day or two then their effect deminshes and symptoms reappear. My doctor prescribed me wysolne for a week course. What is the solution for my problem??
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
If I were your treating doctor for this allergic symptoms I would come up with these measures , these includes.
1 May be urticaria , diagnosis can be confirmed by physical examination by a physician . Get in blood for eiosinophils count as this is very important in this case.
2 May be dermatitis as this is most common in diabetic patient so for this you have to consult a dermatologist and get his opinion , even it may be scabies in very early stage .
3 In such type of symptoms I don't use wysolone i.e. prednisolone as due to many side effects .
Metformine don't develop any side effect over kidney as far as concerned for kidney , this is a safe drug.
The pain exactly in the middle of the back may be a pain of pancreas . Since you mentioned that you are a diabetic patient so in my opinion for this get in ultrasound of pancreas as well as M R I because in diabetic pancreas is prone to damage any time. Also get examination of serum amylase and lipase .
Consult a diabetologist and get his opinion. For hypothyroidism you are already taking treatment. Good luck. Dr. HET
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor